Desertcart
Explore
Piriteze Allergy Relief Tablets, 24-Hour Max Strength Cetirizine Antihistamine Tablets, Pack of 12

Piriteze Allergy Relief Tablets, 24-Hour Max Strength Cetirizine Antihistamine Tablets, Pack of 12

Piriteze Allergy Relief Tablets, 24-Hour Max Strength Cetirizine Antihistamine Tablets, Pack of 12
Piriteze Allergy Relief Tablets, 24-Hour Max Strength Cetirizine Antihistamine Tablets, Pack of 12

from GB
to UAE
in 5-8 days
At your doorstep by Apr 23  to Apr 26 with standard delivery

Description

  • More than just a ‘hay fever’ tablet: Piriteze Allergy Relief Tablets treats symptoms of hay fever and allergies such as pets, house dust mites, mould spore allergies and skin allergies such as urticaria..
  • Effective symptom relief: Effective relief from itchy or watery eyes, sneezing, runny nose, hives and some itchy skin rashes.
  • Up to 24 hour relief: Just one Piriteze Allergy relief tablet can provide up to 24 hours of relief from your symptoms.
  • Maximum strength*: Formulated to provide maximum strength allergy relief for adults and children 6+ years (*refers to adult dosing).
  • Piriteze Allergy Tablets contain cetirizine hydrochloride. Always read the label.
  • Imported from UK.
More than just a ‘hay fever’ tablet: Piriteze Allergy Relief Tablets treats symptoms of hay fever and allergies such as pets, house dust mites, mould spore allergies and skin allergies such as urticaria. Effective symptom relief: Effective relief from itchy or watery eyes, sneezing, runny nose, hives and some itchy skin rashes Up to 24 hour relief: Just one Piriteze Allergy relief tablet can provide up to 24 hours of relief from your symptoms Maximum strength*: Formulated to provide maximum strength allergy relief for adults and children 6+ years (*refers to adult dosing) Piriteze Allergy Tablets contain cetirizine hydrochloride. Always read the label. Ingredients ----------- Each Tablet Contains active ingredient Cetirizine hydrochloride 10mg, also includes lactose P.when('A').execute(function(A) { A.on('a:expander:toggle_description:toggle:collapse', function(data) { window.scroll(0, data.expander.$expander[0].offsetTop-100); }); }); Directions ---------- One tablet daily Safety Warning -------------- Keep out of the reach and sight of children. Allergy Advice: Contains Lactose Minimum Age Limit (Advisory): 6 Years Legal Disclaimer ---------------- Do not exceed the recommended dose See more ( javascript:void(0) )
Reviews

Piriteze Allergy Relief Tablets, 24-Hour Max Strength Cetirizine Antihistamine Tablets, Pack of 12



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in United Arab Emirates. For more details, please visit our Support Page.